No Cover Image

Journal article 604 views

Correcting size distortion of the Dickey–Fuller test via recursive mean adjustment / Steve Cook

Statistics & Probability Letters, Volume: 60, Issue: 1

Swansea University Author: Steve Cook

Full text not available from this repository: check for access using links below.

Published in: Statistics & Probability Letters
ISSN: 0167-7152
Published: 2002
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa15338
Tags: Add Tag
No Tags, Be the first to tag this record!
College: School of Management
Issue: 1
End Page: 79